# SDR SWAA2014011324010

- Difficulty date: January 9, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 8,023 hours, 4,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN BROKEN.  R & R SIGN ASSEMBLY IAW MM.
